# SDR DALA1308253746

- Difficulty date: March 21, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 39,791 hours, 14,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202799
- Condition: Worn
- Location: Bs 521 Lbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK BS 521, LBL 45 HAS WEAR ON THE CROWN SPLICED IN SECTION IAW SRM 53-00-52 REPAIR 4, 1763452.
